# SDR VNAA0002001

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Valve
- Part number: 851003B
- Condition: Failed
- Location: Rt Engine
- Part time: 9,958 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A RIGHT INBOARD DE-ICE BOOT IS FAILING MESSAGE.  THE CREW RETURNED TO PITTSBURGH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE EJECTOR CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE 30-22-03.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
